# SDR CA081002008

- Difficulty date: September 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10357584
- Condition: Damaged
- Location: Magneto
- Component: Magneto, Cont, 106006141
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO RECEIVED WITH TEETH BROKEN OFF THE DISTRIBUTOR GEAR.
